MAUDE Adverse Event Report: Medacta International SA AMIStem H Femoral Stems; AMIStem-H Std. size 8

Medacta International SA AMIStem H Femoral Stems; AMIStem-H Std. size 8
Model Number 01.18.138
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Implant Pain (4561); Aseptic loosening (4883)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 11 years and 8 months from the primary, the patient came in presenting pain due to a loose stem and the cause is unknown.The surgeon revised the medacta stem and head to a competitor stem and head, and revised the versafitcup dm liner hc 54/28 to a double mobility hc liner d 28/dmg.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 27 august 2026 stem: amistem h 01.18.138 amistem-h std.Size 8 (k093944) lot 141473: (b)(4)items manufactured and released on 10-jul-2014.Expiration date: 31-may-2019.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation approximately 11 years and 8 months after primary cementless tha, the patient presented with pain associated with aseptic loosening of the femoral stem, with no reported traumatic event.The available radiograph shows marked proximal femoral bone rarefaction, particularly in the trochanteric region, together with an apparent distal fixation pattern (“potting”).This configuration is compatible with progressive proximal stress shielding and loss of proximal bone support, while the stem remained preferentially engaged distally.Such progressive bone remodeling may contribute to altered load transfer and eventual loss of stable fixation over a prolonged period.Aseptic stem loosening is a well-documented complication of cementless tha and is generally multifactorial.Based on the available radiographic and clinical information, the exact cause of the loosening cannot be determined with certainty.No device was available for direct investigation, and there are no elements suggesting a defective or malfunctioning device.Root cause:aseptic loosening is a possible adverse event described in the literature following primary joint arthroplasty, and its causes are often unknown or multifactorial.There is no indication that any potential issue with the device may have caused or contributed to the event, and the investigation does not indicate any potentially related manufacturing issue or systemic deficiency.

Brand Name
AMIStem H Femoral Stems
Common Device Name
AMIStem-H Std. size 8
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50692311
Report Number3005180920-2026-00935
Device Sequence Number13160552
Product Code LZO
UDI-Device Identifier07630030804144
UDI-Public07630030804144
Combination Product (Y/N)N
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model Number01.18.138
Device Lot Number141473
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight159 LB
Patient RaceWhite